# SDR DL72S952040

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 6521631324
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FORE FLAP, L/E WORN 86 FROM I/B END OF FLAP.  REPAIRED PER SRM 575004 FIG 1, FOUND AT HMV, SHOP VISIT.
